# SDR 2003F00151

- Difficulty date: March 10, 2003
- Submitted: March 24, 2003
- Operation: General aviation
- Make and model: Bag JETSTM4112
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D67132C1102
- Part serial: 922706
- Condition: Cracked
- Location: Propeller
- Part time: 20,695 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED PROPELLER FOR OIL LEAK;  UPON DISASSEMBLY, FOUND CRACK ON TOP OF HUB AT NR 1 BLADE PORT; CRACK PROPAGATED FROM TOP OF HUB TO NR 1 BLADE SOCKET.
